PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2006 | 4 | 3 | 525-530
Tytuł artykułu

Remarks on affine complete distributive lattices

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We characterise the Priestley spaces corresponding to affine complete bounded distributive lattices. Moreover we prove that the class of affine complete bounded distributive lattices is closed under products and free products. We show that every (not necessarily bounded) distributive lattice can be embedded in an affine complete one and that ℚ ∩ [0, 1] is initial in the class of affine complete lattices.
Wydawca
Czasopismo
Rocznik
Tom
4
Numer
3
Strony
525-530
Opis fizyczny
Daty
wydano
2006-09-01
online
2006-09-01
Twórcy
Bibliografia
  • [1] B.A. Davey and H.A. Priestley: Lattices and Order, Cambridge University Press, 1990.
  • [2] G. Grätzer: “Boolean functions on distributive lattices”, Acta Math. Acad. Sci. Hung., Vol. 15, (1964), pp. 195–201. http://dx.doi.org/10.1007/BF01897037
  • [3] S. MacLane: Categories for the working mathematician, 2nd ed., Springer Verlag, (1998).
  • [4] M. Ploščica: “Affine Complete Distributive Lattices”, Order, Vol. 11, (1994), pp. 385–390. http://dx.doi.org/10.1007/BF01108769
  • [5] H.A. Priestley: “Representation of distributive lattices by means of ordered Stone spaces”, Bull. London Math. Soc., Vol. 2, (1970), pp. 186–190.
  • [6] H.A. Priestley: “Ordered topological spaces and the representation of distributive lattices”, Proc. London Math. Soc., Vol. 3(24), (1972), pp. 507–530.
  • [7] D. van der Zypen: Aspects of Priestley Duality, Thesis (PhD), University of Bern, 2004.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-006-0012-y
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.